MAUDE Adverse Event Report: Abbott Laboratories Alinity i Processing Module; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

Abbott Laboratories Alinity i Processing Module; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Catalog Number 03R65-01
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/20/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported falsely elevated alinity i free t4 generated from alinity i processing module and provided the following data: sample id (b)(6) initial ft4 result was >64.35 pmol/l and the repeat result was 14.43 pmol/l.The reference range for ft4 is 9 - 19 pmol/l.Per the customer discrepant results were not reported out to the medical provider.There was no reported impact to patient management.
 
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.

Brand Name
Alinity i Processing Module
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
Abbott Laboratories
1915 hurd drive
irving TX 75038
Manufacturer (Section G)
Abbott Laboratories
1915 hurd drive
irving TX 75038
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
+49()6122582960
MDR Report Key50525232
Report Number3016438761-2026-00482
Device Sequence Number9910522
Product Code JJE
UDI-Device Identifier00380740137366
UDI-Public(01)00380740137366
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K170317
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03R65-01
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2026
Supplement Date Received by Manufacturer09/02/2026
Initial Report FDA Received Date08/31/2026
Supplement Report FDA Received Date09/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/01/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown